# SDR FDEA2020062321309

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 73,096 hours, 26,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N60084
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HOLD OPEN LOCK COLLAR BROKEN.  REMOVED AND REPLACED RT R1 ENTRY DOOR HOLD OPEN DOOR LOCK REF AMM 52-11-08-8.
